FED bin packing for item sizes with distributions on (0,1/2)

TitleFED bin packing for item sizes with distributions on (0,1/2)
Publication TypeConference Paper
Year of Publication1986
AuthorsFloyd, S., & Karp R. M.
Published inProceedings of the 27th Annual Symposium on Foundations of Computer Science
Page(s)322-330
Other Numbers1548
Bibliographic Notes

Proceedings of the 27th Annual Symposium on Foundations of Computer Science (Cat. No. 86CH2354-9), Toronto, Ontario, Canada, pp. 322-330

Abbreviated Authors

S. Floyd and R. M. Karp

ICSI Research Group

Algorithms

ICSI Publication Type

Article in conference proceedings